| Catalog Number |
854713U |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
05/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), during post operative check, it was observed that implant loosened prior to incorporating into temporary prosthesis.Implant failed to integrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date, b6 to report device evaluation results and b7 for other relevent history to include ni for no information available.Updated d4 for catalog # and unique identifier (udi) #, d10 for device return date, g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Device received is different from the part that was indicated on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.Lot number information is unknown.This report is submitted late and is captured within capa-1374.